# SDR DL76G011202

- Difficulty date: July 19, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 43,538 hours, 11,706 cycles
- Engine: Ge CF680C2B6
- Engine time: 33,730 hours, 8,818 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Part number: 1872M82G01
- Part serial: 695521
- Condition: Cracked
- Location: #2 Engine
- Part time: 33,730 hours, 8,818 cycles
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RT ENG FUEL MANIFOLD LEAK.REMOVED AND REPLACED FUEL PIPE.                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                           ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
